Ask The Doctor > Questions & Answers > Problem With ED after starting New Meds.

Problem With ED after starting New Meds.

Patient: Hi. I recently started taking the following pills, but I am experiencing difficulty getting and keeping an erection.What med is more likely causing this? Is there anything over the counter I can take for this?Pamelor 25 MG Once Daily for HeadachesUltram 50 MG As Needed for HeadachesKirkland Signature Natural Fish Oil 1000 MG Once DailyMy complete med list:1. Prilosec 20 MG Once Daily for GERD2. Xanax .25 MG As Needed for Social Anxiety3. Lexapro 10 MG Once Daily for Depression and Anxiety4. Ergocalciferol 50,000 intl units (1.25 mg) Once A Week5. Atenolol 25 MG Twice Daily for Hypertension and Tachycardia6. Pamelor 25 MG Once Daily for Headaches7. Ultram 50 MG As Needed for Headaches8. Kirkland Signature Natural Fish Oil 1000 MG Once Daily9. Kirkland Signature Daily Multi Vitamins & Minerals Tablets Once Daily

 

 

Symptoms: ED

 

 

Doctor: You are taking multiple medications and one or more of them may cause difficult erection. Psychoactive medications are k nown to affect libido. Please discuss with your doctor for change of medications.

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment